MathSciNet Relay Station
MathSciNet bibliographic data
MR2255183 58K30 (57R45)
Ando, Yoshifumi A homotopy principle for maps with prescribed Thom-Boardman singularities. Trans. Amer. Math. Soc. 359 (2007), no. 2, 489–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement